# SDR MALA020601

- Difficulty date: October 10, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 2782, MAIN HYDRAULIC QUANTITY AND PRESSURE INDICATED ZERO INFLIGHT.  MAINTENANCE FOUND A RUPTURED HYDRAULIC LINE ON POST FLIGHT INSPECTION.  REPLACED LEFT GEAR DOWN HYDRAULIC FLEX LINE AND SEPARATION BOLTS.
